# SDR REXA201100605

- Difficulty date: September 17, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,158 hours, 20,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK NR 1 PARTIALLY INOP.  REMOVED AND REPLACED NR 1 FLOOR TRACK LIGHTING NR 1 IAW AMM33-51-01/ VERFIED PARTS EFFECTIVITY.  OPS CHECK GOOD RETURN TO SERVICE.
